# SDR DALA1102705532

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 487447-14, SECTION I, ISSUED FOR FUSELAGE SKIN REPAIR AT BS 500, S-27R. SECTION I ACCOMPLISHED DURING M-CHECK.  FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH SECTION II INSP WITHIN 24 MONTHS FROM 10JAN11.
